Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/19491
Title: Mathematical models for a new era of malaria eradication
Authors: Maciej F. Boni
Caroline O. Buckee
Nicholas J. White
Oxford University Clinical Research Unit
The MRC Centre for Genomics and Global Health
KEMRI-Wellcome Trust Collaborative Research Programme
Mahidol University
Churchill Hospital
Keywords: Medicine
Issue Date: 1-Nov-2008
Citation: PLoS Medicine. Vol.5, No.11 (2008), 1542-1543
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=56749154050&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/19491
ISSN: 15491676
15491277
Appears in Collections:Scopus 2006-2010

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.